# SDR Q2SA748007

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 132,180 hours, 24,582 cycles
- Engine: Ge CF650E2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 78144
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT FROM KMIA, FOUND FORWARD AND AFT UPPER DECK EMERGENCY EXIT SIGNS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS IN ACCORDANCE WITH AMM 33-51-04.
